# SDR CA100531003

- Difficulty date: May 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 3140 · Central Computers
- Part: Warning Light
- Part number: 975GC02Y05
- Condition: Multiple Fail
- Location: Instrument Panel
- Part time: 1,547 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DURING FLT (RED) "LAV SMOKE" CAS MESSAGE POSTED ON EICAS ALONG WITH AUDIO WARNING "SMOKE".  FEW SECONDS LATER MULTIPLE CAS MESSAGES POSTED ON EICAS & DCU ILLUMINATED.  (CYAN) "IAPS FAN FAULT" (CYAN) "FLAP FAULT" (CYAN) "EQPT RACK FAN FAULT" (CYAN) "L ENGINE FAULT" (AMBER) " L STARTER FAIL".  ACFT LOST ENTIRE LT SIDE INDICATION (PFD, MFD, FMS, AND RADIOS). YAW DAMPER DISENGAGED, CABIN ALTITUDE WARNING ILLUMINATED & CREW FELT MOMENTARY LOSS OF CABIN PRESSURIZATION.  DESCENT TO 10,000" INITIATED & DURING DESCENT LT SIDE SYS BEGAN TO RE-APPEAR. LT SIDE FMS/GPS POSITION LOST & REVERTED TO DEAD RECKONING.  CO-PILOT SIDE SYS REMAINED NORMAL THROUGHOUT.  ACFT DIVERTED DIVERTED AND LANDED WITHOUT INCIDENT.
